# SDR DALA2021120107397

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 75,410 hours, 28,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 AFT LEFT DOOR WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. OPS NML. REF B757 AMM 52-11. (8085792)
